RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1995, Volume 345, Number 6, Pages 743–745 (Mi dan4248)  

This article is cited in 6 scientific papers (total in 6 papers)

MATHEMATICAL PHYSICS

Asymptotic solutions of the Hartree equation that are concentrated, as $h\to 0$, in a small neighborhood of a curve

S. A. Vakulenkoa, V. P. Maslovbc, I. A. Molotkovd, A. I. Shafarevichbc

a Institute of Problems of Mechanical Engineering, Russian Academy of Sciences, St. Petersburg
b Institute for Problems in Mechanics of the Russian Academy of Sciences, Moscow
c Lomonosov Moscow State University
d Pushkov Institute of Terrestrial Magnetism, Ionosphere, and Radio Wave Propagation, Russian Academy of Sciences, Troitsk, Moskovskaya obl.

Full text: PDF file (278 kB)

Bibliographic databases:
UDC: 517
Received: 16.08.1995

Citation: S. A. Vakulenko, V. P. Maslov, I. A. Molotkov, A. I. Shafarevich, “Asymptotic solutions of the Hartree equation that are concentrated, as $h\to 0$, in a small neighborhood of a curve”, Dokl. Akad. Nauk, 345:6 (1995), 743–745

Citation in format AMSBIB
\Bibitem{VakMasMol95}
\by S.~A.~Vakulenko, V.~P.~Maslov, I.~A.~Molotkov, A.~I.~Shafarevich
\paper Asymptotic solutions of the Hartree equation that are
concentrated, as $h\to 0$, in a small neighborhood of a curve
\jour Dokl. Akad. Nauk
\yr 1995
\vol 345
\issue 6
\pages 743--745
\mathnet{http://mi.mathnet.ru/dan4248}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1375532}
\zmath{https://zbmath.org/?q=an:0900.76794}


Linking options:
  • http://mi.mathnet.ru/eng/dan4248
  • http://mi.mathnet.ru/eng/dan/v345/i6/p743

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Belov, A. Yu. Trifonov, A. V. Shapovalov, “Semiclassical Trajectory-Coherent Approximations of Hartree-Type Equations”, Theoret. and Math. Phys., 130:3 (2002), 391–418  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. Aleksandr L. Lisok, Aleksandr V. Shapovalov, Andrey Yu. Trifonov, “Symmetry and Intertwining Operators for the Nonlocal Gross–Pitaevskii Equation”, SIGMA, 9 (2013), 066, 21 pp.  mathnet  crossref  mathscinet
    3. A. V. Pereskokov, “Semiclassical asymptotic spectrum of a Hartree-type operator near the upper boundary of spectral clusters”, Theoret. and Math. Phys., 178:1 (2014), 76–92  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    4. V. P. Maslov, A. I. Shafarevich, “Asymptotic solutions of Navier–Stokes equations and topological invariants of vector fields and Liouville foliations”, Theoret. and Math. Phys., 180:2 (2014), 967–982  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  elib
    5. A. V. Pereskokov, “Asymptotics of the Hartree operator spectrum near the upper boundaries of spectral clusters: Asymptotic solutions localized near a circle”, Theoret. and Math. Phys., 183:1 (2015), 516–526  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    6. A. V. Pereskokov, “Semiclassical asymptotic approximation of the two-dimensional Hartree operator spectrum near the upper boundaries of spectral clusters”, Theoret. and Math. Phys., 187:1 (2016), 511–524  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Number of views:
    This page:18
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020